# SDR USAAF97097

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- Engine: Rroyce TAYMK65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IND - FLT 1057 - EN ROUTE, CREW EXPERIENCED HIGH VIBRATION ON THE LEFT ENGINE.  CREW WAS ABLE TO CONTROL THE VIBRATION BY REDUCING THE ENGINE EPR.  VIBRATION RETURNED DURING DESCENT.  FLIGHT DIVERTED TO IND AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED THE ROTATING FAIRING OF TRAPPED MOISUTRE AND FOUND NONE.  ENGINE WAS INSPECTED AND VIBRATION SURVEY PERFORMED.  NO PROBLEMS WERE FOUND.  AIRCRAFT RELEASED FOR SERVICE.  (M)
